# SDR AWXA200400324

- Difficulty date: March 21, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 58,431 hours, 37,369 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - LOWER SURFACE OF RIGHT WING AILERON CONTROL TAB DELAMINATED AT WBL 456.  MAINTENANCE PERFORMED BOND REPAIR ON RT WING AILERON CONTROL TAB AT WBL 456 IAW B737-300 SRM 51-70-16.
